# SDR ABXA9700376

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN ON THE AFT SIDE OF THE FWD ENTRY DOOR LOWER CORNER WAS FOUND DAMAGED.  THE SKIN WAS REPAIRED IAW REA D953-17518.
